A 40-year-old member asked:
Disclaimer

I am having Lexapro (escitalopram) anti depressent withdrawal, please help?

1 doctor answer
Dr. Heidi Fowler
24 years experience in Psychiatry
Did you go off of: Lexapro (escitalopram) cold- turkey? It is best to taper off ssri's to avoid ssri discontinuation syndrome. Please do this under supervision of the prescribing medical provider.
Answered on Jun 27, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 47-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Lexapro (escitalopram): Sudden discontinuation can result in electric shock sensations (brain zaps), dizziness, irritability & akathesia (restlessness).
A 42-year-old member asked:
Dr. James Cunnar
26 years experience in Family Medicine
Jitteriness: There are a number of symptoms that can occur from stopping a medicine like Lexapro (escitalopram) suddenly. Nausea, jitteriness, insomnia, sweating, ... Read More
6
6 thanks
A 47-year-old member asked:
Dr. Marc Zimmermann
21 years experience in Psychiatry
Taper: It is recommended that one not abruptly discontinue Lexapro (escitalopram). One should taper off of the medication. Discuss a discontinuation schedu ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Guolin Wen
25 years experience in Pharmacology
Taper: Taper: decrease the dose by 5mg over at least a period of 1 week, this will prevent the withdrawal symptom of escitalopram.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month